# SDR DALA2023060504519

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,948 hours, 26,400 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5646 -ATB- DUE TO WEATHER ENROUTE AND LEFT ENGINE ANTI ICE VALVE DISAGREE. CORRECTIVE ACTION: T/S R/R NBR 1 ENG HIGH STAGE PILOT.
